# SDR 2008UALA01354

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 33,342 hours, 12,640 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE O2 NEEDS SERVICING SHOWS 1420.  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT TIME OF SERVICE.
